Title: Plane curves with three or four total inflection points
Authors: Cools, Filip * ×
Coppens, Marc * #
Issue Date: Feb-2008
Publisher: London Mathematical Society
Series Title: Journal of the London Mathematical Society vol:77 pages:149-163
Abstract: In this article, we will study plane curves of a certain degree d with three or four total inflection points. In particular, we will study their image in the moduli spaces. Also a result on curves with five total inflection points is included.
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science